# SDR AALA201903259052

- Difficulty date: March 18, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 13,435 hours, 6,178 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RUDDER HINGE BEARING HAD EXCESSIVE PLAY AND WAS WORN.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE RUDDER HINGE IAW AMM 55-36-41.
